# SDR USAA2013020700022

- Difficulty date: February 6, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 36,854 hours, 21,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE AFT FORWARD FACING JUMPSEAT EMERGENCY FLASHLIGHT INOP.  MAINTENANCE FOUND THE BATTERY LOW.  REPLACED BATTERY.  OK FOR SERVICE.
